| Catalog Number |
121730050 |
| Medical Device Problem Code |
Disassembly (1168)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
07/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address cup and altrx liner that had disassociated itself from the shell.
Additional Manufacturer Narrative
The patient was revised to address cup and altrx liner that had disassociated itself from the shell.The reported event has been evaluated and will be monitored.Depuy considers the investigation closed.At this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.